Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some results in the theory of linear non-associative algebras


Author: Richard H. Bruck
Journal: Trans. Amer. Math. Soc. 56 (1944), 141-199
MSC: Primary 09.1X
MathSciNet review: 0011083
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0011083-5
Article copyright: © Copyright 1944 American Mathematical Society